| Model Number |
18880S |
| Medical Device Problem Codes |
Decoupling (1145); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
| Date of Event |
03/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the connection part of the upper cuff suction line (yellow part) got detached easily from the suction line.Replacement of the tube was done.
Additional Manufacturer Narrative
Correction: h6, rfr code (evac connector separation).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Correction: removed a3.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the suction line connector was detached.It was reported that the connection part of the upper cuff suction line (yellow part) got detached easily from the suction line.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: suction secretions above the cuff using the minimum suction pressure required to effectively remove the secretions.Low continuous suction may be used.Intermittent suctioning using practices similar to standard endotracheal suctioning may also be performed.Typically these practices include suction at 100-150 mmhg for 10-15 seconds.The suction lumen should be checked periodically for patency.If blockage or occlusion of the suction lumen or port is suspected, the lumen may be cleared by using a syringe to administer a bolus of 3-5 cc of air into the suction lumen.Each tube¿s cuff, pilot balloon and valve should be tested by inflation prior to use.If dysfunction is detected in any part of the inflation system, the tube should not be used and should be returned.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.